Alert archive / Missouri / River Flood Warnings in 2021
River Flood Warning 58, NWS Kansas City, MO
NWS Kansas City, MO issued this river flood warning at Apr 29, 2021, 9:24 AM CDT for Cooper County, Missouri. It was in force for 10 hr.
The area
The outline as issued.
The facts
- Issued
- Apr 29, 2021, 9:24 AM CDT (14:24 UTC)
- Expired
- Apr 29, 2021, 6:56 PM CDT
- In force
- 10 hr
- Issued by
- NWS Kansas City, MO
- Area
- Storm-based polygon
- Flood severity
- Minor
County Cooper County, MO
The river
Written for the forecast point Lamine River near Otterville (OTTM7). The gauge peaked at 15.07 ft at Apr 29, 2021, 12:00 PM CDT.
- Action stage
- 10 ft
- Minor stage
- 15 ft
- Moderate stage
- 18 ft
- Major stage
- 26 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 06906800, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
223
WGUS43 KEAX 291424
FLWEAX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Kansas City/Pleasant Hill MO
924 AM CDT Thu Apr 29 2021
...The National Weather Service in Pleasant Hill MO has issued a
Flood Warning for the following rivers in Missouri...
Lamine River near Otterville affecting Cooper County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
This product along with additional weather and stream information is
available at www.weather.gov/kc/.
&&
MOC053-301430-
/O.NEW.KEAX.FL.W.0058.210429T1424Z-210501T0158Z/
/OTTM7.1.ER.210429T1436Z.210429T1800Z.210430T0157Z.NO/
924 AM CDT Thu Apr 29 2021
The National Weather Service in Pleasant Hill MO has issued a
* Flood Warning for
the Lamine River near Otterville.
* From this morning to Friday evening.
* At 9:15 AM CDT Thursday the stage was 14.8 feet.
* Flood stage is 15.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage late
this morning to a crest of 16.8 feet this afternoon. It will then
fall below flood stage this evening.
* Impact...At 15.0 feet, Low lying woodlands and fields along the
river flood.
* Impact...At 18.0 feet, Some gravel roads upstream and downstream
from Otterville are under water. In addition State Highway 135 may
be overtopped by flood waters 2 miles north of Clifton City.
&&
LAT...LON 3869 9303 3887 9305 3894 9304 3894 9298
3869 9294
$$
Klaus1 follow-up statement
568
WGUS83 KEAX 292356
FLSEAX
Flood Statement
National Weather Service Kansas City/Pleasant Hill MO
656 PM CDT Thu Apr 29 2021
...The Flood Warning is cancelled for the following rivers in
Missouri...
Lamine River near Otterville affecting Cooper County.
MOC053-300100-
/O.CAN.KEAX.FL.W.0058.000000T0000Z-210429T2356Z/
/OTTM7.1.ER.210429T1610Z.210429T1815Z.210429T1925Z.NO/
656 PM CDT Thu Apr 29 2021
...The Flood Warning for the Lamine River near Otterville has been
cancelled...
The Flood Warning is cancelled for
the Lamine River near Otterville.
* At 6:15 PM CDT Thursday the stage was 14.1 feet.
* Flood stage is 15.0 feet.
* Forecast...The river is expected to fall to 2.4 feet early Tuesday
afternoon.
&&
LAT...LON 3869 9303 3887 9305 3894 9304 3894 9298
3869 9294
$$
73What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this river flood warning went out at Apr 29, 6:20 AM CDT, 3 hours 4 minutes earlier.
Area forecast discussion, Apr 29, 6:20 AM CDT, 3 hours 4 minutes before
AREA FORECAST DISCUSSION National Weather Service Kansas City/Pleasant Hill MO 620 AM CDT Thu Apr 29 2021 .Discussion... Issued at 153 AM CDT THU APR 29 2021 OVERVIEW: Precipitation exited the area overnight, and gradually clearing skies will return today. Expect a dry forecast through the weekend with highs in the 70s and 80s. Our next chance for showers and thunderstorms will arrive Sunday night as a wave moves toward our area. Expect an active pattern through mid next week with temperatures just a bit cooler. THURSDAY: Thankfully, showers and thunderstorms have now exited the area. But they left some pretty significant rainfall totals in their wake. The far south CWA saw amounts as high as 3-5 inches which led to some local flash flooding. Additionally, we have seen some response in the rivers with a few expected to rise to flood stage by later today. Outside of that, we're expecting to see gradual clearing in the clouds through mid morning and plenty of sunshine by the afternoon. Post cold front and amid northwest flow, we are going to feel quite a bit colder with highs only reaching the lower 70s by the afternoon. As the trough axis makes headway to the east, expect northwest winds to become a bit gusty today. Winds could gust up to 25 to 30 mph today. Winds will chill out after sunset with clear skies overnight and temperatures expected to dip into the mid 40s. FRIDAY THROUGH SUNDAY: Expect Friday to be a nice day as surface high pressure begins to build back in and winds turning southerly by the afternoon. We will see a bit of recovery on the temperatures side with highs reaching the mid 70s to upper 70s. We will also see lots of sunshine. As we head into Saturday, we will remain in southerly surface flow and will see the return of 80s to the forecast and dry conditions continuing. Similar conditions can be expected on Sunday with highs toping out in the low 80s again, but cloud cover will begin to increase by the afternoon as a wave slides out of the southwest toward out area. SUNDAY NIGHT AND NEXT WEEK: As we approach Sunday night, a cut off low over the southwest will rejoin the main flow and will be headed toward out area. This looks to bring our next chance of precipitation for the forecast area. While details are still unclear, it does look like there is a chance for some thunderstorm activity, especially as another short wave makes it into the area on Monday. On and off precipitation chances look to continue into the middle of next week as several shortwaves round the base of an upper level trough. As far as temperatures go, expecting to see a cool down next week with highs in the upper 60s to low 70s and lows mainly in the 40s and 50s. && .Aviation...(For the 12Z TAFS through 12Z Friday Morning) Issued at 540 AM CDT THU APR 29 2021 Clouds will continue to clear this morning with clear skies expected by the afternoon. Winds may become a bit gusty out of the northwest, with gusts of 20 knots possible today. Winds will diminish after sunset this evening. && .EAX WATCHES/WARNINGS/ADVISORIES... KS...NONE. MO...NONE. && Discussion...HB Aviation...HB
Hazardous weather outlook, Apr 29, 4:57 AM CDT, 4 hours 27 minutes before
Hazardous Weather Outlook National Weather Service Kansas City/Pleasant Hill MO 457 AM CDT Thu Apr 29 2021 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-301000- Atchison KS-Miami-Linn KS-Doniphan-Leavenworth-Wyandotte-Johnson KS- Atchison MO-Nodaway-Worth-Gentry-Harrison-Mercer-Putnam-Schuyler- Holt-Andrew-De Kalb-Daviess-Grundy-Sullivan-Adair-Buchanan-Clinton- Caldwell-Livingston-Linn MO-Macon-Platte-Clay-Ray-Carroll-Chariton- Randolph-Jackson-Lafayette-Saline-Howard-Cass-Johnson MO-Pettis- Cooper-Bates-Henry- 457 AM CDT Thu Apr 29 2021 This hazardous weather outlook is for northwest...north central and west central Missouri...as well as extreme eastern Kansas. .DAY ONE...Today and Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Friday through Wednesday Several chances for showers and thunderstorms next week, beginning Sunday through Monday and mid-next week. More detailed information can be accessed at... https://www.weather.gov/eax/hwo
The office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 28, 7:46 PM CDT | Areal Flood Warning | EAX | Cass, Johnson | 11 hr |
| Apr 28, 10:26 PM CDT | Areal Flood Advisory | EAX | Bates, Cass, Johnson, Pettis | 8 hr |
| Apr 28, 10:44 PM CDT | River Flood Warning | EAX | Bates, Cass, Henry | 34 hr |
| Apr 29, 1:56 AM CDT | River Flood Warning | EAX | Cooper | 39 hr |
| Apr 29, 1:56 AM CDT | River Flood Warning | EAX | Cooper, Saline | 31 hr |
| Apr 29, 6:12 AM CDT | River Flood Warning | EAX | Johnson, Pettis | 13 hr |
Nearby
River Flood Warnings in Missouri, 2021Every river flood warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the gauge from the NWS water service and the USGS.